# SDR HEEA0016853

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 3212 · Emergency Flotation Section
- Part: Transceiver
- Part number: 064105430
- Condition: Malfunctioned
- Location: Vhf Comm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WILL NOT CHANGE FREQUENCY.
